Alert archive / Indiana / Beach Hazards Statements in 2014
Beach Hazards Statement 9, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Aug 14, 2014, 3:23 AM CDT for Lake County, Porter County, Indiana; Lake County, Illinois. It took effect at Aug 14, 2014, 7:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Aug 14, 2014, 3:23 AM CDT (08:23 UTC)
- In effect from
- Aug 14, 2014, 7:00 AM CDT
- Expired
- Aug 14, 2014, 4:27 PM CDT
- In force
- 9 hr
- Issued by
- NWS Chicago, IL
Counties Lake County, IL, Lake County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 57 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
095 WHUS43 KLOT 140823 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 323 AM CDT THU AUG 14 2014 ILZ006-014-INZ001-002-141630- /O.NEW.KLOT.BH.S.0009.140814T1200Z-140815T0000Z/ LAKE IL-COOK-LAKE IN-PORTER- 323 AM CDT THU AUG 14 2014 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A STRONG SWIMMER QUICKLY. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES VISIT...WWW.CPDBEACHES.COM. && $$ BMD PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
2 follow-up statements
835 WHUS43 KLOT 141507 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1007 AM CDT THU AUG 14 2014 ILZ006-014-INZ001-002-142315- /O.CON.KLOT.BH.S.0009.000000T0000Z-140815T0000Z/ LAKE IL-COOK-LAKE IN-PORTER- 1007 AM CDT THU AUG 14 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A STRONG SWIMMER QUICKLY. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES VISIT...WWW.CPDBEACHES.COM. && $$ KJB PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
420 WHUS43 KLOT 142127 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 427 PM CDT THU AUG 14 2014 ILZ006-014-INZ001-002-142230- /O.CAN.KLOT.BH.S.0009.000000T0000Z-140815T0000Z/ LAKE IL-COOK-LAKE IN-PORTER- 427 PM CDT THU AUG 14 2014 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE BEACH HAZARDS STATEMENT. WAVES ARE 2 TO 4 FEET WITH A SLOW SUBSIDING INTO EARLY EVENING EXPECTED...THUS THE BEACH HAZARDS STATEMENT IS CANCELLED. $$ MTF PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Aug 14, 3:23 AM CDT, 0 minutes earlier.
Area forecast discussion, Aug 14, 3:23 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
323 AM CDT THU AUG 14 2014
.DISCUSSION...
302 AM CDT
SHORT TERM (THROUGH TONIGHT)...
HIGH PRESSURE IS CENTERED THIS MORNING OVER ONTARIO WITH RIDGING
EXTENDING SOUTH ALONG THE UPPER AND MID MISSISSIPPI VALLEY. UPPER
PATTERN IS AMPLIFIED WITH A CLOSED LOW ANALYZED OVER THE EASTERN
GREAT LAKES WITH RIDGING ACROSS THE PLAINS LEAVING THE LOCAL AREA
UNDER NORTHWEST FLOW ALOFT. SOME CIRRUS STREAMING DOWN THE LEE SIDE
OF THE RIDGE WILL OCCUR THROUGH THE DAY...OTHERWISE DRIER LOW LEVELS
BEHIND A DEPARTING COLD FRONT SHOULD RESULT IN MOSTLY SUNNY SKIES.
SURFACE WINDS OFF THE LAKE THROUGH THE DAY WILL KEEP TEMPERATURES A
BIT COOLER...LIKELY STRUGGLING TO REACH 70 IMMEDIATELY NEAR THE LAKE
FRONT...BUT RISING INTO THE MID 70S FARTHER INLAND.
TONIGHT...THE HIGH WILL MOVE SOUTH ACROSS THE LOCAL AREA WITH WINDS
DROPPING OFF AND LIKELY GOING VARIABLE OR CALM FOR A PERIOD...THEN
TURN SOUTHWEST BY LATE TONIGHT AS THE HIGH HEADS TOWARDS THE UPPER
OHIO RIVER VALLEY. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW TO
MID 50S TONIGHT OUTSIDE OF THE CITY...WHICH WILL STAY AROUND 60.
DEUBELBEISS
LONG TERM (FRIDAY THROUGH WEDNESDAY)...
PRIMARY FORECAST CHALLENGE IS PRECIP CHANCES THROUGH THE WEEKEND
INTO EARLY NEXT WEEK ASSOCIATED WITH FAIRLY STRONG SHORTWAVE OVER
THE ROCKIES THAT WILL CREST THE UPPER RIDGE BEFORE DROPPING
SOUTHEAST INTO OUR NECK OF THE WOODS OVER THE WEEKEND.
FIRST...GFS HAS ABANDONED THE MORE PHASED SOLUTION OF LAST NIGHT AND
IS NOW THE OPERATIONAL RUN OF THE GFS AND ENSEMBLE MEAN ARE FAIRLY
TIGHTLY CLUSTERED WITH THE ECMWF/GEM SOLUTIONS. THE LESS PHASED
SOLUTION ADDS CONFIDENCE TO A SLOWER MOVEMENT AND LATER ONSET TO THE
START TIME OF PRECIP CHANCES THIS WEEKEND. IN ADDITION...ALL MEDIUM
RANGE MODELS HAVE TRENDED STRONGER WITH THIS SHORTWAVE AND MORE
IMPORTANTLY SIGNIFICANTLY FARTHER SOUTHWEST WITH THE TRACK. THE
LATEST MEDIUM GUIDANCE WOULD ACTUALLY OPEN THE DOOR TO THE
POSSIBILITY THAT MUCH OF THE UPCOMING WEEKEND COULD END UP
DRY...ESPECIALLY NORTHEASTERN CWA AS THE SYSTEM CUTS OFF OVER
NORTHERN MISSOURI SAT INTO EARLY SUNDAY. BY SUNDAY NIGHT INTO EARLY
NEXT WEEK GUIDANCE SUGGESTS THE WAVE WILL TAKE MORE OF A LEFT TURN
AND TRACK EASTERLY AS THE NE NOAM TROUGH DISSIPATES AND THE FLOW
FLATTENS OUT AND NEXT UPSTREAM WAVE ACTS AS A KICKER GIVING THIS
MORE CUT OFF SYSTEM THE BOOT EASTWARD.
GIVEN THE RECENT VARIABILITY IN MODEL SOLUTIONS AND THEIR PROPENSITY
TO STRUGGLE HANDLING CLOSED LOWS...PARTICULARLY FEATURES DETACHED
FROM THE MAIN BELT OF WESTERLIES LIKE THIS ONE SHOULD BE...FORECAST
CONFIDENCE IS VERY LOW SATURDAY INTO EARLY NEXT WEEK. IN LINE WITH
THE LATEST GUIDANCE HAVE BEGUN TO TREND POPS A BIT LOWER OVER THE
WEEKEND...THOUGH ONLY MADE MODEST ADJUSTMENTS DOWNWARD GIVEN THE LOW
FORECAST CONFIDENCE. IF CURRENT TRENDS PERSIST...THEN MUCH OF THE
UPCOMING WEEKEND COULD POTENTIALLY END UP BEING DRY...BUT WILL LET
LATER SHIFTS MAKE ANY MORE SUBSTANTIAL CHANGES TO PRECIP CHANCES.
COMBINATION OF THE EASTWARD MOVING CLOSED LOW SOMEWHERE IN THE
REGION FOLLOWED BY NORTHERN STREAM SHORTWAVE THAT BOOTS OUT THE UPPER
LOW...HAVE TO MAINTAIN POPS ON A DAILY BASIS THROUGH THE REST OF THE
EXTENDED NEXT WEEK.
TEMPERATURE-WISE...TREND SHOULD BE TOWARD WARMING UP TO MORE
SEASONABLE LEVELS...THOUGH A WEAK IL SHORE LAKE BREEZE COULD PROVIDE
A BIT OF COOLING FRIDAY BEFORE STRONGER OFFSHORE GRADIENT BRINGS THE
WARMTH AND INCREASED HUMIDITY TO THE LAKEFRONT SATURDAY AFTERNOON.
BY SUNDAY INTO EARLY NEXT WEEK...SURFACE REFLECTION OF THE CUT OFF
LOW WILL DEVELOP TO OUR SOUTHWEST WHICH SHOULD RESULT IN MORE OF AN
ONSHORE COMPONENT WITH SOME ATTENDANT LAKE COOLING...THOUGH INLAND
TEMPS LOOK TO REMAIN SEASONABLY WARM.
IZZI
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 06Z...
* NONE.
BMD
//DISCUSSION...UPDATED 06Z...
HIGH PRESSURE IS CENTERED OVER THE UPPER MIDWEST AND WILL SLOWLY
TRANSITION SOUTH ACROSS THE TERMINALS TODAY THEN MOVING OVER THE
UPPER OHIO RIVER VALLEY TOMORROW. WINDS WILL BE FAIRLY LIGHT
GENERALLY OUT OF THE NORTHEAST THROUGH THE DAY THURSDAY...THEN WILL
BEGIN TO VEER TOWARDS THE SOUTHWEST THURSDAY NIGHT. VFR CONDITIONS
WILL PREVAIL...EXCEPT FOR A SMALL CONCERN FOR FOG EARLY THURSDAY
MORNING MAINLY AT RFD/DPA. A FEW SHOWERS TODAY ADDED SOME SURFACE
MOISTURE AND LIGHT WINDS TONIGHT AND ONLY A FEW CLOUDS WILL BE
FAVORABLE FOR RADIATIONAL COOLING WHICH MAY RESULT IN SOME PATCHY
FOG DEVELOPMENT. GUIDANCE IS MIXED AT THIS POINT SO WILL MONITOR
CONDITIONS OVERNIGHT. IF IT DOES DEVELOP...IT WOULD LIKELY BE
AROUND 9-10Z.
BMD
//ORD AND MDW CONFIDENCE...UPDATED 06Z...
* HIGH.
BMD
//OUTLOOK FOR ORD/MDW FOR 12Z FRIDAY-12Z WEDNESDAY...UPDATED 00Z...
* FRIDAY...DRY/VFR.
* SATURDAY THROUGH TUESDAY...CHANCE OF SHRA/TSRA.
&&
.MARINE...
319 AM CDT
A COLD FRONT HAS DROPPED SOUTH ACROSS LAKE MICHIGAN OVERNIGHT WITH
MODERATE NORTHERLY FLOW IN THE WAKE OF THE FRONT. HIGH PRESSURE
CURRENTLY CENTERED OVER ONTARIO WILL BUILD SOUTH THROUGH THE DAY
ALLOWING WINDS TO GRADUALLY DIMINISH...BUT WITH COLD ADVECTION AND
MODERATE WINDS...SIGNIFICANT WAVE HEIGHTS IN THE 4 TO 6 FT RANGE
ARE EXPECTED TO PERSIST THROUGH THE MORNING BEFORE TAPERING SOME
MIDDAY. WINDS WILL BEGIN TO TURN SOUTHERLY THROUGH THE DAY FRIDAY
INTO SATURDAY AS THE HIGH MOVES OVER THE UPPER OHIO VALLEY.
ANOTHER COLD FRONT IS EXPECTED TO DROP ACROSS LAKE MICHIGAN
SATURDAY INTO SATURDAY NIGHT.
BMD
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...BEACH HAZARDS STATEMENT...ILZ006-ILZ014...7 AM THURSDAY TO 7 PM
THURSDAY.
IN...BEACH HAZARDS STATEMENT...INZ001-INZ002...7 AM THURSDAY TO 7 PM
THURSDAY.
LM...NONE.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Aug 14, 3:19 AM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 319 AM CDT THU AUG 14 2014 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 150830- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 319 AM CDT THU AUG 14 2014 /419 AM EDT THU AUG 14 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. HIGH WAVES WILL CREATE HAZARDOUS SWIMMING CONDITIONS FOR LAKE MICHIGAN BEACHES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AT LEAST PERIODIC THUNDERSTORM CHANCES WILL EXIST SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-150830- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 319 AM CDT THU AUG 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH WEDNESDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-150830- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 319 AM CDT THU AUG 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH WEDNESDAY. && IZZI/BMD VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Nearby
Beach Hazards Statements in Indiana, 2014Beach Hazards Statements in Illinois, 2014Every beach hazards statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.